# SDR SIMA200720407

- Difficulty date: June 3, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 15,967 hours, 14,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500429401
- Condition: Corroded
- Location: Zone 100
- Part time: 15,967 hours, 14,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED ON INBOARD SIDE OF CROSSBEAM AT FRAME 32.  REPAIRED OMEGA BEAM IAW EMB IC2007-145-0348 AND EMB SRM 53-10-03.  AIRCRAFT RETURNED TO SERVICE.
